RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 39–51 (Mi izv2025)  

On the order of approximation by Fejér sums

È. A. Storozhenko


Abstract: In this paper we study the degree of approximation almost everywhere by Fejér sums of orthogonal series $\displaystyle\sum^\infty_{k=0}c_k\varphi_k(x)$, where the coefficients $c_k$ satisfy special conditions.

Full text: PDF file (787 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1978, 3:1, 37–49

Bibliographic databases:

UDC: 517.5
MSC: 41A25, 40G10, 33C47, 40A30
Received: 30.11.1969

Citation: È. A. Storozhenko, “On the order of approximation by Fejér sums”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 39–51; Math. USSR-Izv., 3:1 (1978), 37–49

Citation in format AMSBIB
\Bibitem{Sto69}
\by \`E.~A.~Storozhenko
\paper On the order of approximation by Fej\'er sums
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 39--51
\mathnet{http://mi.mathnet.ru/izv2025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=241886}
\zmath{https://zbmath.org/?q=an:0188.37502|0192.42903}
\transl
\jour Math. USSR-Izv.
\yr 1978
\vol 3
\issue 1
\pages 37--49
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000745}


Linking options:
  • http://mi.mathnet.ru/eng/izv2025
  • http://mi.mathnet.ru/eng/izv/v33/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:211
    Full text:101
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019